Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 158, Number 13, 2011

Editorial Board
pp. ii-ii(1)

Favourites:
ADD
Favourites:
ADD

A note on a set-valued extension property
pp. 1526-1528(3)
Author: Michael, E.

Favourites:
ADD
Favourites:
ADD

A Boolean algebra and a Banach space obtained by push-out iteration
pp. 1534-1550(17)
Authors: Avilés, A.; Brech, C.

Favourites:
ADD

A bitopological point-free approach to compactifications
pp. 1551-1566(16)
Authors: Klinke, O. K.; Jung, A.; Moshier, M. A.

Favourites:
ADD

On an affirmative answer to S. Linʼs problem
pp. 1567-1570(4)
Authors: Van An, T.; Tuyen, L. Q.

Favourites:
ADD

Convex hyperspaces of probability measures and extensors in the asymptotic category
pp. 1571-1574(4)
Authors: Repovš, D. a.; Zarichnyi, M.

Favourites:
ADD

Rothberger bounded groups and Ramsey theory
pp. 1575-1583(9)
Author: Scheepers, M.

Favourites:
ADD

The prime dicompletion of a di-uniformity on a plain texture
pp. 1584-1594(11)
Authors: Özçağ, S.; Brown, L. M.

Favourites:
ADD

Zig-zag chains and metric equivalences between ultrametric spaces
pp. 1595-1606(12)
Author: Martínez-Pérez, l.

Favourites:
ADD

On the homotopy groups of separable metric spaces
pp. 1607-1614(8)
Authors: Ghane, F. H.; Passandideh, H.; Hamed, Z.

Favourites:
ADD

Nielsen equalizer theory
pp. 1615-1625(11)
Author: Staecker, P. C.

Favourites:
ADD

On the homology of locally compact spaces with ends
pp. 1626-1639(14)
Authors: Diestel, R.; Sprüssel, P.

Favourites:
ADD

Geodesic axes in the pants complex of the five-holed sphere
pp. 1640-1654(15)
Author: Shackleton, K. J.

Favourites:
ADD

More generalizations of pseudocompactness
pp. 1655-1666(12)
Author: Lipparini, P.

Favourites:
ADD

Thurstonʼs relative inequalities and Reeb components
pp. 1667-1672(6)
Author: Ogawa, N.

Favourites:
ADD

A note on monotone covering properties
pp. 1673-1678(6)
Authors: Peng, L. X.; Li, H.

Favourites:
ADD

Algebraic characterization of quasi-isometric spaces via the Higson compactification
pp. 1679-1694(16)
Authors: Álvarez López, J. s.; Candel, A.

Favourites:
ADD

An infraconsonant nonconsonant completely regular space
pp. 1695-1698(4)
Author: Jordan, F.

Favourites:
ADD
Favourites:
ADD

Generalized uniform covering maps relative to subgroups
pp. 1713-1720(8)
Author: LaBuz, B.

Favourites:
ADD

Formula Not Shown is not closed
pp. 1721-1723(3)
Author: Zelenyuk, Y.

Favourites:
ADD
Favourites:
ADD
Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more